Vol. 283, No. 2, 2016

Download this issue
Download this issue For screen
For printing
Recent Issues
Vol. 292: 1
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Vol. 286: 1  2
Vol. 285: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
The fundamental theorem of tropical differential algebraic geometry
257–270

Fuensanta Aroca, Cristhian Garay and Zeinab Toghani

A simple solution to the word problem for virtual braid groups
271–287

Paolo Bellingeri, Bruno A. Cisneros de la Cruz and Luis Paris

Completely contractive projections on operator algebras
289–324

David P. Blecher and Matthew Neal

Invariants of some compactified Picard modular surfaces and applications
325–339

Amir Džambić

Radial limits of bounded nonparametric prescribed mean curvature surfaces
341–351

Mozhgan (Nora) Entekhabi and Kirk E. Lancaster

A remark on the Noetherian property of power series rings
353–363

Byung Gyun Kang and Phan Thanh Toan

Curves with prescribed intersection with boundary divisors in moduli spaces of curves
365–380

Xiao-Lei Liu

Virtual rational Betti numbers of nilpotent-by-abelian groups
381–403

Behrooz Mirzaii and Fatemeh Y. Mokari

A planar Sobolev extension theorem for piecewise linear homeomorphisms
405–418

Emanuela Radici

A combinatorial approach to Voiculescu's bi-free partial transforms
419–447

Paul Skoufranis

Vector bundle valued differential forms on $\mathbb NQ$-manifolds
449–482

Luca Vitagliano

Discriminants and the monoid of quadratic rings
483–510

John Voight